# SDR SWAA2022072926437

- Difficulty date: July 6, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT 2022-383747 / [01] REPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-1A-1 PARAGRAPH 5.A.(1)(A) 2) DUE TO CRACK IS COMMON TO HOLE. MEASURE OF CRACK IS: 0.730? TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A21029157 DUE DATE: 02/FEB/23 MATERIAL USED P/N: 2024T3-071 P/O: 2022 139869  INSTALLED THIS PANEL IS DOCUMENTED ON: TTG8Q00CQ69E;[02] REPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-1A-1 PARAGRAPH 5.A.(1)(A) 2) DUE TO CRACK IS COMMON TO HOLE. MEASURE OF CRACK IS: 0.730? TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A21029157 DUE DATE: 02/FEB/23  MATERIAL USED P/N: 2024T3-071 P/O: 2022 139869   INSTALLED THIS PANEL IS DOCUMENTED ON: TTG8Q00CQ69E
